# SDR DL72L010206

- Difficulty date: February 6, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 74,392 hours, 49,956 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 106075211
- Condition: Burned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

P/R SMOKE IN COCKPIT, FWD LAV SMOKE ALARM WENT OFF.  SMOKE NOT ICED FROM BEHIND P-18 PNL.  VERY ACRID SMELL IN THE COCKPIT, DID NOT NOTICE SMOKE FROM EYEBALL VENTS.  SMELL VERY STRONG IN  FWD LAV SMOKE, CLEARED AFTER APPROX 2 MIN.  NO SMELL NOTED FROM AFT OF FIRST CLASS.  EMERG EQUIP CALLED OUT.  FOUND FWD ENTRY LIGHT BALLAST M217 BURNED.  REPLACED BALLAST.
